A duality theorem and minimal inequalities in mixed integer programming

Bachem, Achim and Schrader, Rainer (1979) A duality theorem and minimal inequalities in mixed integer programming.
Published in: Zeitschrift für Angewandte Mathematik und Mechanik (ZAMM) Vol. 59. pp. 88-89.


Actions:
Full text not available from this repository.
Export as:
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: UNSPECIFIED
Depositing User: Archive Admin
Date Deposited: 30 Jun 2014 12:40
Last Modified: 30 Jun 2014 12:40
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/717